# SDR 9WGA2021111534401

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 89,014 hours, 17,235 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, EICAS MSG "FIRE MN DK AFT" APPEARED NUMEROUS TIMES WITH FIRE BELL & WARNING.
